A case of enoxaparin-induced thrombocytopaenia during treatment of acute myocardial infarction

Research output: Contribution to journalArticle

Abstract

Heparin-induced thrombocytopaenia is a life- Threatening complication, affecting the morbidity and mortality of the patient if not properly treated. We report a case of a 75-year-old female patient who experienced enoxaparininduced thrombocytopaenia during medical treatment of acute ST-segment elevation myocardial infarction due to thrombotic total occlusion in the large right coronary artery.

Original languageEnglish
Pages (from-to)e5-e8
JournalCardiovascular Journal of Africa
Volume27
Issue number3
DOIs
Publication statusPublished - 2016 May 1

Fingerprint

Enoxaparin
Myocardial Infarction
Heparin
Coronary Vessels
Morbidity
Mortality
Therapeutics
ST Elevation Myocardial Infarction

Keywords

  • Heparin
  • Myocardial infarction
  • Thrombocytopaenia

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Cite this

@article{91a60b7d10a84c62bd21d67b2ff73fa3,
title = "A case of enoxaparin-induced thrombocytopaenia during treatment of acute myocardial infarction",
abstract = "Heparin-induced thrombocytopaenia is a life- Threatening complication, affecting the morbidity and mortality of the patient if not properly treated. We report a case of a 75-year-old female patient who experienced enoxaparininduced thrombocytopaenia during medical treatment of acute ST-segment elevation myocardial infarction due to thrombotic total occlusion in the large right coronary artery.",
keywords = "Heparin, Myocardial infarction, Thrombocytopaenia",
author = "Lim, {Snag Yup} and Lee, {Se Ryeon} and Kim, {Yong Hyun} and Jin-Seok Kim and Kim, {Seong Hwan} and Ahn, {Jeong Cheon} and Woohyuk Song",
year = "2016",
month = "5",
day = "1",
doi = "10.5830/CVJA-2016-010",
language = "English",
volume = "27",
pages = "e5--e8",
journal = "Cardiovascular Journal of Africa",
issn = "1995-1892",
publisher = "Clinics Cardive Publishing (PTY)Ltd",
number = "3",

}

TY - JOUR

T1 - A case of enoxaparin-induced thrombocytopaenia during treatment of acute myocardial infarction

AU - Lim, Snag Yup

AU - Lee, Se Ryeon

AU - Kim, Yong Hyun

AU - Kim, Jin-Seok

AU - Kim, Seong Hwan

AU - Ahn, Jeong Cheon

AU - Song, Woohyuk

PY - 2016/5/1

Y1 - 2016/5/1

N2 - Heparin-induced thrombocytopaenia is a life- Threatening complication, affecting the morbidity and mortality of the patient if not properly treated. We report a case of a 75-year-old female patient who experienced enoxaparininduced thrombocytopaenia during medical treatment of acute ST-segment elevation myocardial infarction due to thrombotic total occlusion in the large right coronary artery.

AB - Heparin-induced thrombocytopaenia is a life- Threatening complication, affecting the morbidity and mortality of the patient if not properly treated. We report a case of a 75-year-old female patient who experienced enoxaparininduced thrombocytopaenia during medical treatment of acute ST-segment elevation myocardial infarction due to thrombotic total occlusion in the large right coronary artery.

KW - Heparin

KW - Myocardial infarction

KW - Thrombocytopaenia

UR - http://www.scopus.com/inward/record.url?scp=84979052950&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84979052950&partnerID=8YFLogxK

U2 - 10.5830/CVJA-2016-010

DO - 10.5830/CVJA-2016-010

M3 - Article

VL - 27

SP - e5-e8

JO - Cardiovascular Journal of Africa

JF - Cardiovascular Journal of Africa

SN - 1995-1892

IS - 3

ER -